Thank you. Well the thing is that Buccastem IS prochlorperazine also called stemitil. So be sure not to take both lots of tablets because they are exactly the same thing.
If you take this medication regularly it can cause your blood pressure to suddenly drop which will cause dizziness on moving from lying to sitting or sitting to standing.
Now to the problem itself.
It sounds very much to me as though you have an ongoing middle or inner ear infection. This interferes with the fluid in the ear which keeps us balanced. Since it keeps recurring I would think what you need is a course of antiviotics to clear it up once and for all.
So two important thisng to ask your GP when you are next able to have him/her in.
!. Check blood pressure lying and standing.
2.Look into your ears for any sign of infection.
I really do believe that this is the cause of you pronlem sweetheart.
Just to be sure I haven't confused you with the two separate causes of dizziness I will reapet once more.
Initial dizziness that you get on waking I think is middle or inner ear infection because every time you move your head the fluid in your ear will be disturbed and dizziness and nausea is the result.
The dizziness you feel on getting up could be a side effect of your medication causing your blood pressure to suddenly drop.
I hope this has helped. It is nothing which can't be easily treated.
I do wish you well very soon.
With my very best wishes